View Full Version : Will Start RU58841. Advice Needed.

06-07-2013, 08:50 AM
My history

Hello HairLossSuffers,

I am 24 years old. Have been suffering from hairloss for 1,5 years.
I am NW2 now.

My current Regimen
- Accutane 10mg twice a week - 8/10 points -Been on 2 months. After one week, my oily scalp has gone, it killed my seborea and hair shed decreased A LOT. I am really happy to add this to my regimen.
- Finasteride 1,25mg 5days a week - 4/10 points - Been on 9 months. It only gave me a bad shed and oiliness(before accutane). I am not sure it is working or not. I only scare of stopping it thats why i still take it.
-Dutasteride 0,5mg twice a week - ?/10 points- Been on 1 month. It is too early to judge. I have added this to get some regrowth but i didnt see any regrowth yet.
-Nizoral twice a week - 3/10 points - It is a shampoo. I dont expect any result. It only cleans well my scalp.

I dont get any sides from any drug. But Dutasteride increased my libido a lot, i started to think sex too much.

Today i started to shed again(I am sure it is due to Avodart)

I will drop Avodart and continue Proscar...

I really want to start RU58841.. Is there anybody get real results from it? Do you recommend homemade or pre-mixed solution? Thanks..

06-07-2013, 09:36 AM
bro give the dut some time to work before you hop on RU!
You could drop fin too...unless u have no sides and dont mind spending $$ on it maybe stay safe and keep using it

If you do use RU, man just use it on your hairline dont go crazy with a high amound because that plus dut you are just asking for sides

06-12-2013, 07:04 PM
I did a VERY similar regiment.

I did 1mg Propecia daily, and did 1mg of Avodart twice a week.

I had a bad gyno effect and gained about 12 pounds quickly and developed fatty nips. I only took Avodart for 4 weeks (8 total mg) and it really messed me up. Glad you didn't deal with that issue.

When I'm cold my chest still shrinks up and looks completely normal, so I'm optimistic that if I lose some weight they will greatly reduce. We will see...